# SDR SWAA2023050428493

- Difficulty date: April 12, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 45,563 hours, 27,572 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192BL AT FWD EDGE HAS EVIDENCE OF LAYER COMPOSITE LOSS.<[01] REPAIRED DAMAGED AREA AT PANEL 192BL AS PER B737 SRM 51-70-04-2R-6 MATERIAL USED RESIN PO#1800550 AND FABRIC PO#1153636.;[02] FINAL INSPECTION; ALL WORK PERFORMED.
